# SDR JIKA2021020501

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: AC3071A
- Aircraft time: 35,950 hours, 48,450 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. TURNED OFF BOTH BLEEDS. SMOKE FILTERED OUT. RIGHT BLEED CAUSED NO MORE SMOKE. LEFT BLEED BROUGHT SMOKE AGAIN. FINISHED WITH RIGHT BLEED ONLY. THE AIRCRAFT LANDED WITHOUT INCIDENT IN KOMA. OMA MX- CHECKED GAS GEN. BREATHER TUBE FOR OBSTRUCTIONS. NO DEFECTS NOTED. CHECKED START GEN. CARBON SEAL FOR LEAKS & NONE NOTED. CHECKED SCAVENGE OIL STRAINER PER P&W PT6A-65B FOUND TO BE CLEAN. CHECKED OIL FILTER & CHECK VALVE PER P&W PT6A-65B NO DEFECTS NOTED. MX DID NOTE OIL LEAKING FROM PROP GOVERNOR GASKET & OIL FROM LOW PRESSURE FUEL PUMP DRIVE LEAKING FROM BROKEN DRAIN LINE HOSE INTO BYPASS & PRECOOL VALVES AND ASSOCIATED DUCTS IN LOWER NACELLE AREA. ORDERED REQ. PARTS PER REQ. #180767.
